Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Burning when urinating, pain in head of penis. Due to prostatis or Crohn's disease?

38 Y/O M. Main healh issue is Crohns Been fighting first bacterial prostitis then inflammatory prostitis for almost 2.5 months. I am currently taking the following meds for this condition: Flomax Mobic Valium very small dose at bedtime to relax pelvic floor muscles Utira C I was doing good, most of the symptoms were gone. I noticed yesterday though that I was getting a burning when urinating again. I was due for my 10 day humaria injection but being a Sunday could not get it will be getting it today. I have noticed today that I am having a burning pain in the head of my penis that is lasting most of the time. Where the crohns is acting up today could that be putting preasure on the prostate and pelvic floor and causing the pain or could the prostitis be worse.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
thanks for posting to hcm
Do your urine test. VDRL test
Hiv test
take tab. amoxy - clav 625 mg twice a day
tab. combiflam twice a day
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor